Previous |  Up |  Next

Issue 3,  Volume 50, 2000 (Czechoslovak Mathematical Journal)

449-458 On a generalization of a Greguš fixed point theorem.  Ćirić, Ljubomir
459-465 Barrelledness of generalized sums of normed spaces.  Fernández, A.; Florencio, M.; Oliveros, J.
467-497 Periodic problems and problems with discontinuities for nonlinear parabolic equations.  Cardinali, Tiziana; Papageorgiou, Nikolaos S.
499-508 On global transformations of ordinary differential equations of the second order.  Tryhuk, Václav
509-518 On transformations $z(t)=y(\varphi(t))$ of ordinary differential equations.  Tryhuk, Václav
519-529 Transformations $z(t)=L(t)y(\varphi(t))$ of ordinary differential equations.  Tryhuk, Václav
531-537 Real hypersurfaces with constant totally real sectional curvature in a complex space form.  Ortega, Miguel; Pérez, Juan de Dios; Suh, Young Jin
539-550 On vectorial inner product spaces.  Marques, João de Deus
551-554 A representation theorem for probabilistic metric spaces in general.  Liu, Mingxue
555-564 Light paths with an odd number of vertices in polyhedral maps.  Jendroľ, S.; Voss, H. J.
565-585 On solutions of quasilinear wave equations with nonlinear damping terms.  Park, Jong Yeoul; Bae, Jeong Ja
587-602 On cut completions of abelian lattice ordered groups.  Jakubík, Ján
603-614 Local convergence theorems of Newton’s method for nonlinear equations using outer or generalized inverses.  Argyros, Ioannis K.
615-625 The Denjoy extension of the Riemann and McShane integrals.  Park, Jae Myung
627-639 On nonoscillation of canonical or noncanonical disconjugate functional equations.  Singh, Bhagat
641-649 Convexities of normal valued lattice ordered groups.  Jakubík, Ján
651-656 On copies of $c_0$ in the bounded linear operator space.  Ferrando, J. C.; Amigó, J. M.
657-671 Methods of oscillation theory of half-linear second order differential equations.  Došlý, Ondřej
Partner of
EuDML logo